Цитирование публикации
English
А. Д. Брюно
Нормальная форма системы Гамильтона с периодическим возмущением
Препринты ИПМ им. М.В.Келдыша. 2019. № 57. Страниц: 27. Язык: русский
Crossref logo
Цитирований в Crossref: 4
Article
M.G. Yumagulov, L.S. Ibragimova and A.S. Belova
First Approximation Formulas in the Problem of Perturbation of Definite and Indefinite Multipliers of Linear Hamiltonian Systems
Издание: Lobachevskii Journal of Mathematics, 2021, Volume 42, Issue 15, Page 3773
Цитирований: 0
Article
A.D. Bruno
Normalization of the periodic Hamiltonian system
Издание: Keldysh Institute Preprints, 2019, Issue 64, Page 1
Цитирований: 2
Article
A.D. Bruno
The newest methods of celestial mechanics
Издание: Keldysh Institute Preprints, 2019, Issue 79, Page 1
Цитирований: 0
Article
M.G. Yumagulov, L.S. Ibragimova and A.S. Belova
Investigation of the Problem on a Parametric Resonance in Lurie Systems with Weakly Oscillating Coefficients
Издание: Automation and Remote Control, 2022, Volume 83, Issue 2, Page 252
Цитирований: 2